Table of Contents Author Guidelines Submit a Manuscript

An erratum for this article has been published. To view the erratum, please click here.

Abstract and Applied Analysis
Volume 7 (2002), Issue 9, Pages 497-507

Elliptic problems with nonmonotone discontinuities at resonance

Department of Statistics and Actuarial Science, School of Sciences, University of the Aegean, Karlovassi, Samos 832 00, Greece

Received 23 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the critical point theory of Chang (1981) for locally Lipschitz functionals, we prove an existence theorem for some elliptic problems at resonance with no Carathéodory forcing term.